MathSciNet Relay Station
MathSciNet bibliographic data
MR1697387 (2000d:57019) 57M27
Stoimenow, A. Vassiliev invariants on fibered and mutually obverse knots. J. Knot Theory Ramifications 8 (1999), no. 4, 511–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement